# SDR SWIA202305262412

- Difficulty date: April 12, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL. SEAT RAIL SECTION FROM FS449.85-FS499.00 HAS NUMEROUS WEAR MARKS AND CORROSION.     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED RH SEAT SIDE RAIL SECTION FROM FS449.85 TO FS499.00 REF. CRJ-200 AMM, 53-01-11-000-802 AND CRJ-200 AMM, 53-01-11-400-802
